# SDR TWAA0100403

- Difficulty date: December 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE FWD SIDE OF THE FWD CARGO DOOR, TWO DOOR STOP SUPPORT BRACKETS WERE CRACKED. REPLACED CASTINGS PER DRAWING 4920233.  INSTALLED NEW FASTENERS AND HARDWARE PER SRM 51-30.
